# SDR SWIA201441064

- Difficulty date: April 3, 2014
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 17,344 hours, 9,780 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON THE LT ENGINE LOWER FAN COWL ASSY.   REPAIRED IAW REO AND SRM.
